Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 195, NWS Indianapolis, IN

June 26, 2015Shelby County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 26, 2015, 4:02 PM EDT for Shelby County, Indiana. It took effect at Jun 27, 2015, 5:36 AM EDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 4:02 PM EDT (20:02 UTC)
In effect from
Jun 27, 2015, 5:36 AM EDT
Expired
Jun 29, 2015, 12:33 PM EDT
In force
55 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Moderate

County Shelby County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River (IN) at Shelbyville (SBVI3). The gauge peaked at 14.38 ft at Jun 28, 2015, 4:00 PM EDT.

actionminormoderate5101506/2606/2706/2806/2906/30
Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03361500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 26, 2:44 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 26, 2:44 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT FRI JUN 26 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 155 PM EDT FRI JUN 26 2015

LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS
INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL
RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY.

COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS
THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY
WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE
AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO
THE AREA AS THE NEW WORK WEEK BEGINS.

COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR
MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS
EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW
PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA.
A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN
CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE.
FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS.
WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER
ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA.

GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION
TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA
TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO
DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP
SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT
00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME
HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE.
THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100
POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP
INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW
BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST
SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO
THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE
SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN
PARTS OF THE FORECAST AREA.

AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE
WARMER THAN MAVMOS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 155 PM EDT FRI JUN 26 2015

GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS
OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN
PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO
SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO
THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF
THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE
IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME
POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE
THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW
EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON
SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS
EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE
OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF
THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY
FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT
CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS
ON SATURDAY COOLER THAN MAVMOS.

ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS
THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO
THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE
SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND
FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER
...WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO
MAVMOS. WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS
CLOSE TO MAVMOS FOR NOW.

GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE
NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW
ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES
AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS
THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A
SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS
ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY
SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT
INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO
REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON
MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 223 PM EDT FRI JUN 26 2015

A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT
IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE
EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND
INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK
WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL
BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS
SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST
SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS
ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST
COUNTIES.

&&

.AVIATION /DISCUSSION FOR THE 26/1800Z TAF ISSUANCE/...

ISSUED AT 130 PM EDT FRI JUN 26 2015

POOR FLYING CONDITIONS CAN BE EXPECTED FOR DURATION OF TAF PERIOD
AS WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS IMPACT TAF SITES.
IFR/LIFR CONDITIONS WILL BE THE PREVAILING FLIGHT CATEGORIES
THROUGH TOMORROW MORNING. CURRENTLY...ISOLATED THUNDERSTORMS ARE
MOVING THROUGH THE TAF SITES WITH PERIODS OF VERY HEAVY
RAIN...RESULTING IN VISIBILITIES IN THE IFR CATEGORY.
THUNDERSTORMS SHOULD SUBSIDE BY LATE AFTERNOON...BUT WIDESPREAD
RAIN WILL CONTINUE INTO THE NIGHT WITH LIFR CEILINGS. GRADUAL
IMPROVEMENT TO IFR WILL OCCUR THROUGH THE NIGHT WITH MVFR
RETURNING AROUND MID MORNING TOMORROW AS RAIN TAPERS OFF.

WINDS WILL GENERALLY BE NORTHEASTERLY AT 12 TO 14 KTS...GUSTING TO
25 KTS THIS AFTERNOON. WINDS WILL SHIFT TO NORTHWEST AT END OF TAF
PERIOD...SUSTAINED AT 10 TO 12 KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 4:24 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 AM EDT FRI JUN 26 2015

INZ045>049-051>057-060>065-067>072-270830-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
424 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH
SATURDAY MORNING...

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE
POTENTIAL TO BECOME STRONG AND SEVERE. A FLASH FLOOD WATCH IS IN
EFFECT FROM NOON THROUGH TONIGHT.

HAZARDS: DAMAGING WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH
FLOODING. LARGE HAIL. AND CLOUD TO GROUND LIGHTNING. ISOLATED
TORNADOES ARE ALSO A THREAT.

TIMING: MAINLY BEGINNING EARLY THIS AFTERNOON AND CONTINUING
THROUGH EARLY TONIGHT.

DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE
THE FUEL FOR LARGE THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING
ALONG WITH DAMAGING WINDS AND HAIL...VERY HEAVY AND TORRENTIAL RAINFALL
EARLY THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN
COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE
WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW
FOR MORE THUNDERSTORM CHANCES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL
INDIANA THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>044-270830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
424 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH
SATURDAY MORNING...

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE
POTENTIAL TO BECOME STRONG. A FLASH FLOOD WATCH IS IN EFFECT FROM
NOON THROUGH TONIGHT.

HAZARDS: STRONG WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH
FLOODING. SMALL HAIL...AND CLOUD TO GROUND LIGHTNING.

TIMING: THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT.

DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE
THE FUEL FOR THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING
ALONG WITH STRONG WINDS AND SMALL HAIL...VERY HEAVY AND TORRENTIAL
RAINFALL THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS
ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN
COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE
WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW
FOR MORE THUNDERSTORM CHANCES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Jun 26, 1:24 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT FRI JUN 26 2015

INZ037-039-040-047-048-055>057-261800-
BOONE-HAMILTON-HANCOCK-JOHNSON-MADISON-MARION-RUSH-SHELBY-
124 PM EDT FRI JUN 26 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
HANCOCK...NORTHEASTERN JOHNSON...SOUTHWESTERN MADISON...NORTHEASTERN
MARION...NORTHWESTERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL 200 PM
EDT...

AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ZIONSVILLE TO 9 MILES EAST OF GREENWOOD...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CARMEL...
  LAWRENCE...
  FISHERS...
  NOBLESVILLE...
  GREENFIELD...
  WILLIAMS CREEK...
  FAIRLAND...
  CUMBERLAND...
  NEW PALESTINE...
  CASTLETON...
  WESTFIELD...
  GEIST RESERVOIR...
  SPRING LAKE...
  MCCORDSVILLE...
  MORRISTOWN...
  MORSE RESERVOIR...
  CICERO...
  FORTVILLE...
  ARCADIA...
  INGALLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3980 8559 3979 8559 3979 8558 3973 8551
      3955 8598 4003 8639 4022 8603
TIME...MOT...LOC 1725Z 249DEG 20KT 4005 8630 3963 8592

LEE/PUMA
Special weather statement, Jun 26, 1:57 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 PM EDT FRI JUN 26 2015

INZ039>041-048-049-057-261830-
DELAWARE-HAMILTON-HANCOCK-HENRY-MADISON-RUSH-
157 PM EDT FRI JUN 26 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN DELAWARE...EASTERN
HAMILTON...EASTERN HANCOCK...HENRY...MADISON AND NORTHERN RUSH
COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NOBLESVILLE TO 7
MILES SOUTHEAST OF GREENFIELD...AND MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ANDERSON...
  ELWOOD...
  NEW CASTLE...
  ALEXANDRIA...
  CARTHAGE...
  INGALLS...
  LAPEL...
  KNIGHTSTOWN...
  PENDLETON...
  WILKINSON...
  SHIRLEY...
  MARKLEVILLE...
  DUNREITH...
  RIVER FOREST...
  EDGEWOOD...
  KENNARD...
  SPICELAND...
  GREENSBORO...
  WOODLAWN HEIGHTS...
  COUNTRY CLUB HEIGHTS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3980 8522 3970 8564 4010 8609 4022 8593
      4022 8587 4027 8586 4038 8571 4039 8560
      3997 8519
TIME...MOT...LOC 1757Z 232DEG 23KT 4009 8599 3976 8564

LEE/PUMA
Local storm report, Jun 26, 3:01 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            NOBLESVILLE             40.06N  86.03W
06/26/2015                   HAMILTON           IN   PUBLIC

            SIX INCHES OF STANDING WATER WAS ON THE ROAD IN
            SAGAMORE GOLF CLUB IN NOBLESVILLE.

&&

MRD
Local storm report, Jun 26, 3:34 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       2 N ANDERSON            40.12N  85.69W
06/26/2015  M1.38 INCH       MADISON            IN   EMERGENCY MNGR

            AMOUNT FELL BETWEEN 205 PM AND 250 PM EDT 1.5 MILES
            NORTH OF DOWNTOWN

&&

BHH
Local storm report, Jun 26, 3:38 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HEAVY RAIN       FRANKFORT               40.28N  86.51W
06/26/2015  M2.30 INCH       CLINTON            IN   PUBLIC

            LARGE MAJORITY OF THIS FELL IN 20 MINUTES. MANY ROADS
            IN AREA ARE FLOODED.

&&

BHH
Local storm report, Jun 26, 3:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HEAVY RAIN       ALEXANDRIA              40.26N  85.68W
06/26/2015  M1.20 INCH       MADISON            IN   BROADCAST MEDIA

            1.2 INCHES IN 40 MINUTES

0334 PM     HEAVY RAIN       3 NW MUNCIE             40.23N  85.43W
06/26/2015  M2.56 INCH       DELAWARE           IN   BROADCAST MEDIA

            2.56 INCHES IN 45 MINUTES

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:16 PM EDTSpecial Weather StatementINDMartin44 min
Jun 25, 10:44 PM EDTAreal Flood WarningINDDaviess, Greene6 hr
Jun 25, 10:59 PM EDTSpecial Weather StatementINDMartin46 min
Jun 25, 11:20 PM EDTSpecial Weather StatementINDSullivan40 min
Jun 25, 11:27 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin48 min
Jun 25, 11:47 PM EDTSevere Thunderstorm WarningINDDaviess, Martin28 min
Jun 26, 12:04 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin26 min
Jun 26, 12:14 AM EDTSevere Thunderstorm WarningINDMartin16 min
Jun 26, 3:17 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more24 hr
Jun 26, 12:09 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren3 hr
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Madison3 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Marion4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Jun 26, 12:21 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren6 hr
Jun 26, 1:12 PM EDTFlash Flood WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam5 hr
Jun 26, 1:16 PM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion6 hr
Jun 26, 1:24 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion36 min
Jun 26, 1:54 PM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more6 hr
Jun 26, 1:57 PM EDTSpecial Weather StatementINDHamilton, Hancock, Henry, Madison33 min
Jun 26, 3:00 PM EDTFlash Flood WarningINDDelaware, Madison, Randolph6 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDHenry, Rush, Shelby8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDPutnam40 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHancock7 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion30 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMontgomery, Parke55 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMarion41 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew66 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDOwen31 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDJohnson8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBoone, Marion26 hr
Jun 26, 6:33 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more6 hr
Jun 26, 7:33 PM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more6 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.